# SDR GLBA20100113F

- Difficulty date: January 10, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 27,620 hours, 33,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: TX
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR - DURING ROUTINE TOWING OF ACFT ON 01/10/2010 THE RT WING CAME INTO CONTACT WITH ANOTHER ACFT RESULTING IN DAMAGE TO THE RT WING BETWEEN WS 183 & WS 236. UPON EVALUATION OF THE DAMAGE, THE AREA WAS DETERMINED TO REQUIRE A MAJOR REPAIR.  MX REPAIRED THE AFFECTED IAW EO 10-1900-57-002 REV.1 AND THE RII INSPECTIONS WERE COMPLIED WITH IAW EO 10-1900-57-002 REV 1 MATERIALS UTILIZED ARE INCLUDED IN THE EO.
